# SDR USAA2013041800013

- Difficulty date: April 17, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 42,782 hours, 17,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Out Of Adjust
- Location: Emegency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHT OVER DOOR 1R INOP.  MAINTENANCE ADJUSTED ELECTRICAL CONTACTS.  OPS CHECK OK.
